# SDR 98ZZZM827

- Difficulty date: September 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N569JA
- Make and model: Cvac 34031
- Aircraft serial: 69
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 3430020629
- Condition: Destroyed
- Location: Rt Mlg
- Part time: 287 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG OUTBOARD WHEEL ASSY DEPARTED AIRCRAFT ON LANDING ANC BOTH WHEEL BEARINGS HAD DISINTIGRATED.  NO EVIDENCE OF HEAT DISTRESS.  GREASE WAS FOUND IN BEARING CAVITY AND ON REMAINING ROLLERS.  BEARINGS INSTALLED NEW TWO MONTHS EARLIER. SUSPECT DAMAGED OR DEFECTIVE BEARING.
